# SDR DALA2022091706171

- Difficulty date: September 16, 2022
- Submitted: September 17, 2022
- Operation: Air carrier
- Aircraft: N693DL
- Make and model: Boeing 757232
- Aircraft serial: 29725
- Aircraft time: 76,715 hours, 29,754 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 0693, VISUAL INSPECTION WAS ACCOMPLISHED ON RH ENG DRAG FTG OPEN HOLES NBR 11 TO NBR 18 AND FOLLOWING DAMAGES WERE FOUND: HOLE #13, SCRATCHES AND CORROSION ON SKIN AND FITTING BTW 10-1 CLOCK POS. CORRECTIVE ACTION: HOLE #13 ON RH ENG DRAG FTG WAS REPAIRED PER PRI 574479-14 REV.4 AND ERA 574479-14 REV. C SECTION VI: PERMANENT REPAIR. (LP 2412586)
